# SDR CA110407006

- Difficulty date: April 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 38,951 hours
- Engine: Cfmint CFM565A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653134
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FIRST OFFICERS SIDE WINDSCREEN, OUTER PANE SHATTERED IN-FLIGHT.  FLIGHT DECLARED A PAN & DIVERTED.  LANDED NORMALLY.
